Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 170, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2015, 7:36 PM MDT for Baca County, Colorado. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 7:36 PM MDT (01:36 UTC)
- Expired
- Jun 25, 2015, 8:00 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 186 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:42 PM MDT | HAIL 1 | 2 Ne Springfield, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.6 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 928 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2479 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
634
WUUS55 KPUB 260136
SVRPUB
COC009-260215-
/O.NEW.KPUB.SV.W.0170.150626T0136Z-150626T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
736 PM MDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 815 PM MDT
* AT 736 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SPRINGFIELD...MOVING NORTHWEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND VILAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3756 10250 3731 10224 3716 10260 3750 10279
TIME...MOT...LOC 0136Z 138DEG 12KT 3744 10259
HAIL...1.00IN
WIND...60MPH
$$
SR3 follow-up statements
141
WWUS55 KPUB 260146
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
746 PM MDT THU JUN 25 2015
COC009-260215-
/O.CON.KPUB.SV.W.0170.000000T0000Z-150626T0215Z/
BACA CO-
746 PM MDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR CENTRAL BACA COUNTY...
AT 744 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPRINGFIELD...
MOVING NORTHWEST AT 15 MPH. LAW ENFORCEMENT HAS REPORTED QUARTER SIZE
HAIL WITH THIS STORM.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND VILAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3756 10250 3731 10224 3716 10260 3750 10279
TIME...MOT...LOC 0144Z 138DEG 12KT 3746 10261
HAIL...1.00IN
WIND...60MPH
$$
SR535
WWUS55 KPUB 260157
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
757 PM MDT THU JUN 25 2015
COC009-260215-
/O.CON.KPUB.SV.W.0170.000000T0000Z-150626T0215Z/
BACA CO-
757 PM MDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR CENTRAL BACA COUNTY...
AT 756 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPRINGFIELD...
MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND VILAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3748 10242 3730 10227 3716 10260 3742 10274
3752 10246
TIME...MOT...LOC 0156Z 011DEG 17KT 3733 10258
HAIL...1.00IN
WIND...60MPH
$$
SR630
WWUS55 KPUB 260200
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
800 PM MDT THU JUN 25 2015
COC009-260210-
/O.CAN.KPUB.SV.W.0170.000000T0000Z-150626T0215Z/
BACA CO-
800 PM MDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BACA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3748 10242 3730 10227 3716 10260 3742 10274
3752 10246
TIME...MOT...LOC 0158Z 138DEG 12KT 3734 10259
$$
SRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:58 PM MDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 25, 5:58 PM MDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 558 PM MDT THU JUN 25 2015 .UPDATE... ISSUED AT 553 PM MDT THU JUN 25 2015 ADDED LARGE HAIL AND DAMAGING WIND THREAT TO NORTHEAST EL PASO COUNTY FOR NEXT FEW HOURS. ALSO...LOADED LATEST OBSERVATIONS INTO FRONT END OF FORECAST GRIDS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 303 PM MDT THU JUN 25 2015 ...MAIN CONCERN IS HOW SHORTWAVE DROPPING SE ACROSS THE PLAINS THIS EVENING WILL AFFECT OUR WX... CURRENTLY... SHOWERS AND THUNDERSTORMS WERE PREDOMINANTLY ALONG THE MTNS...WITH THE ACTIVITY MOVING SOUTHEAST. ONE OR TWO STORMS WERE ALSO NOTED ALONG THE RATON MESA. A SHORTWAVE IN THE NW FLOW ALOFT WAS APPROACHING NE COLO. CAPES WERE IN THE 1000-2000 RANGE ON THE PLAINS...WITH THE HIGHER VALUES N OF US50. MARGINAL DEEP SHEAR WAS NOTED OVER THE REGION. REST OF THIS AFTERNOON INTO THIS EVENING... WITH FLOW ALOFT TURNING WNW...STORMS WILL MOVE GENERALLY SOUTHEAST WITH ANY OF THE STRONGER ROTATING CELLS MOVING GENERALLY DUE SOUTH. MOST OF THE CONVECTION THROUGH 00Z WILL GENERALLY BE ALONG THE MTNS AND DOWN ALONG THE RATON MESA. MAIN CONCERNS WILL BE LIGHTNING...MARGINAL SEVERE AND LOCALLY HEAVY RAIN. AFTER ABOUT 02Z...AREA WILL START TO BE INFLUENCED BY SHORTWAVE MOVING SOUTHEAST AREA THE GREATER FAR NE COLORADO REGION. THIS WILL BE OUR BEST CHANCE OF A STRONG TO SEVERE STORM TO AFFECT THE REGION. LATEST GUIDANCE IS INDICATING BEST CHANCE WILL BE OVER THE FAR SE COLO PLAINS. HOWEVER...HRRR DOES INDICATE ONE OR TWO ISOLD CELLS MOVING S-SE CLOSER TO THE MTNS LATER THIS EVENING. LATE TONIGHT...DEPENDING ON HOW STRONG THE CONVECTION IS WITH THE KS MCS...WE WILL LIKELY SEE THE THREAT OF LOW CLOUDS AFFECTING THE REGION...ESPECIALLY AFTER 09Z. TOMORROW... LIKELY WILL BE MOSTLY CLOUDY ACROSS THE PLAINS EARLY TOMORROW MORNING...WITH PC SKIES OVER THE HIGHER TERRAIN. IT APPEARS THE BEST FORCING FOR CONVECTION TOMORROW WILL BE THE S MTN REGION (PIKES PEAK...WETS...SANGRES) AS THIS AREA WILL HAVE THE BEST INSTABILITY. SPC HAS BACKED OFF ON THE STRENGTH OF THE STORMS TOMORROW...WITH ONLY GENERAL THUNDER OVER THE FORECAST AREA. DEPENDING HOW MUCH RICH LOW LEVEL MOISTURE REMAINS OVER THE REGION TOMORROW...LOCALLY HEAVY RAIN WILL BE POSSIBLE...ESPECIALLY IN THE S MTN REGION...AND POSSIBLY THE EAST SLOPES OF THE SAN JUANS. IF CAP CAN BREAK...THEN WE MAY BE DEALING WITH A FEW STRONGER STORMS GIVEN THE CAPE AND MARGINAL SHEAR OVER THE REGION. TEMPS TOMORROW WILL BE ABOUT 4-8F COOLER ACROSS THE PLAINS...WITH HIGHS MAINLY IN THE L80S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 303 PM MDT THU JUN 25 2015 VERY LITTLE CHANGE NEEDED TO THE OVERALL TREND WHEN IT COMES TO THE ONGOING LONG TERM FORECAST. A RIDGE OF HIGH PRESSURE WILL REMAIN CENTERED OVER THE GREAT BASIN THROUGH THE EXTENDED PERIOD...WITH THE FORECAST AREA LOCATED TO THE EAST OF THE RIDGE UNDER LIGHT NORTH TO NORTHWEST FLOW ALOFT. TEMPERATURES ARE EXPECTED TO REMAIN NEAR SEASONAL NORMS WITH MAX TEMPS EACH DAY IN THE MID 80S TO MID 90S FOR THE PLAINS...AND 80S FOR THE HIGH VALLEYS. THE WARMEST DAYS IN THE EXTENDED LOOK TO BE TUE AND WED. CONVECTION MAY LINGER A BIT LATER INTO THE OVERNIGHT PERIOD FRI NIGHT...OTHERWISE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE MAINLY DIURNAL IN NATURE...DEVELOPING OVER THE HIGHER TERRAIN BY MIDDAY EACH DAY AND THEN PROGRESSING ACROSS THE ADJACENT AREAS THROUGH THE AFTERNOON AND EVE. CONVECTION WILL BE SCATTERED IN NATURE OVER THE MTS...AND ISOLATED OVER THE LOWER ELEVATIONS. THE DRIEST DAYS OF THE EXTENDED LOOK TO BE MON AND TUE...AND THE PLAINS ON THOSE DAYS MAY REMAIN PCPN-FREE. THE GFS IS INDICATING THAT A COLD FRONT FORECAST FOR WED WILL BE A BIT SLOWER...ARRIVING ACROSS THE EASTERN PLAINS WED AFTERNOON/EVE. THIS WILL INCREASE CONVECTION CHANCES ONCE AGAIN LATE WED NIGHT THROUGH THU. MOORE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 303 PM MDT THU JUN 25 2015 MAIN CONCERN AT THE TAF SITES WILL BE AFTERNOON CONVECTION BOTH TODAY AND TOMORROW AFTERNOON....AND LOW CIGS AT KCOS AND KPUB TONIGHT. ISOLD TSRA WILL LIKELY OCCUR AT ALL TAF SITES THIS AFTERNOON AND TOMORROW AFTERNOON...WITH BRIEF MVFR CONDITIONS DUE TOT THE STORMS. MAY ALSO SEE SOME LOCALLY STRONG GUSTY WINDS. AT KPUB AND KCOS...LOWER CIGS WILL LIKELY DEVELOP LATER TONIGHT AND LAST INTO TOMORROW MORNING AS A MOIST AIRMASS IN W KS PUSHES BACK TO THE MTNS. LOWE CIGS...IF THEY DEVELOP...SHOULD DISSIPATE BY MID MORNING TOMORROW. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...LW SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Jun 25, 6:22 PM MDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 622 PM MDT THU JUN 25 2015 COZ058>089-093>099-270030- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 622 PM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...POSSIBLY CONTINUING THROUGH THE OVERNIGHT HOURS. A FEW STORMS ACROSS EL PASO COUNTY THIS EVENING COULD BE SEVERE...PRODUCING HAIL 1 INCH OR MORE IN DIAMETER AND DAMAGING WIND GUSTS TO 60 MPH OR MORE. OTHERWISE...THE MAIN STORM THREATS TONIGHT WILL BE LIGHTNING...WIND GUSTS TO AROUND 40 MPH AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY OVER THE MOUNTAINS DURING THE AFTERNOON AND EVENING HOURS. PRIMARY STORM THREATS WILL BE LIGHTNING...LOCALLY HEAVY RAIN...SMALL HAIL AND WIND GUSTS TO AROUND 50 MPH. IN ADDITION...1 OR 2 STRONG TO SEVERE STORMS ARE POSSIBLE...PRODUCING HAIL TO AROUND 1 INCH IN DIAMETER AND WIND GUSTS TO AROUND 60 MPH...ESPECIALLY OVER THE EASTERN MOUNTAINS AND I-25 CORRIDOR. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS EVENING. 50/50
In the hours before
Local storm report, Jun 25, 4:52 PM MDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 5 SW BLACK FOREST 38.95N 104.76W
06/25/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
LWLocal storm report, Jun 25, 4:57 PM MDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
457 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 6 NNW PETERSON AFB 38.91N 104.74W
06/25/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
KLTLocal storm report, Jun 25, 5:22 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
522 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 5 ENE FALCON 38.96N 104.53W
06/25/2015 M1.00 INCH EL PASO CO PUBLIC
BEGAN 515 PM
&&
KLTSpecial weather statement, Jun 25, 5:39 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 539 PM MDT THU JUN 25 2015 COZ088-094-260015- EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 539 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 615 PM MDT... AT 539 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF MODEL...OR 19 MILES EAST OF TRINIDAD...MOVING SOUTH AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRANSON AND TRINCHERA. LAT...LON 3731 10431 3735 10405 3700 10384 3700 10422 TIME...MOT...LOC 2339Z 342DEG 17KT 3721 10416 SR
Special weather statement, Jun 25, 6:05 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
605 PM MDT THU JUN 25 2015
COZ085-086-089-260045-
CROWLEY COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
605 PM MDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CROWLEY...
NORTHEASTERN PUEBLO AND SOUTHEASTERN EL PASO COUNTIES UNTIL 645 PM
MDT...
AT 605 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF PUEBLO DEPOT...OR 24 MILES NORTHEAST OF PUEBLO...
MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PUEBLO DEPOT.
LAT...LON 3852 10405 3852 10392 3822 10389 3835 10430
3853 10432 3857 10405
TIME...MOT...LOC 0005Z 266DEG 22KT 3845 10422
HODANISHSpecial weather statement, Jun 25, 7:30 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 730 PM MDT THU JUN 25 2015 COZ099-260215- SPRINGFIELD VICINITY/BACA COUNTY CO- 730 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 815 PM MDT... AT 729 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SPRINGFIELD...MOVING WEST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD...PRITCHETT AND VILAS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3754 10250 3736 10232 3719 10275 3747 10295 TIME...MOT...LOC 0129Z 070DEG 8KT 3739 10258 SR
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:05 PM MDT | Special Weather Statement | PUB | Crowley | 40 min |
| Jun 25, 7:30 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jun 25, 8:09 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| Jun 25, 8:57 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
| Jun 25, 9:17 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
| Jun 25, 9:39 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jun 25, 9:47 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 43 min |
| Jun 25, 10:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 53 min |
| Jun 25, 11:11 PM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Jun 25, 11:35 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| Jun 25, 11:55 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Jun 26, 12:09 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 36 min |
| Jun 26, 12:16 AM MDT | Special Weather Statement | PUB | Baca, Prowers | 44 min |
| Jun 26, 3:08 PM MDT | Special Weather Statement | PUB | Teller | 52 min |
| Jun 26, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 32 min |
| Jun 26, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 38 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.